# SDR A6WA202101137518

- Difficulty date: January 7, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 38,374 hours, 37,710 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3205
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 34,128 hours, 32,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, DURING CLIMB, THE FLIGHT EXPERIENCED A LT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH, NOTIFIED DISPATCH, AND DIVERTED TO KSYR.  AIRCRAFT REMOVED FROM SERVICE.  PDU LOCK WILL NOT FULLY STOW R & R PDU, IAW AMM 78-30.  OPERATIONS CHECK GOOD.  REMOVED PLACARD REMOVED FROM MEL.
